# SDR DALA2020021901238

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- Engine: Amtr 1100YAMAHA
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED LH DOOR JAMB BEAM ON STA 48 AND X=18 AT NLG WHEEL WELL AREA (FYT) LOG-PAGE UPDATED SUMMARY OF NRC 00601: LH DOOR JAMB BEAM ON STA 48 AND X=18 AT NLG WHEEL WELL AREA WAS REPAIRED PER MD-90 VOL. I SRM 53-90-01 PAR.8 LOG-PAGE UPDATED (1495717)
